# SDR HEEA086957

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 3,013 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 303001383
- Condition: Failed
- Location: Starter Gen
- Part time: 3,754 hours
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WILL NOT START. REPLACED 4 EACH BRUSHES 30300-1383 DUE TO WORN.  REPAIRED.
